# SDR A6WA202304048532

- Difficulty date: April 4, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N464AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7890
- Aircraft time: 39,999 hours, 38,670 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Beam
- Part number: 601R3111960
- Part serial: NA
- Condition: Cracked
- Location: Fs559+16 To Fs55
- Part time: 39,999 hours, 38,670 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEAM 601R31119-60 CRACKED AT TOP AFT OUTBOARD CORNER LOCATED AT LBL9.00 BETWEEN FS559.00+16 AND FS559.00+32 *******AIRCRAFT REMOVED FROM SERVICE******* FABRICATED NEW BEAM AT LBL9.00 FS559.00+16 TO FS559.00+32 IAW DRAWING 601R31119 REV H. REMOVED AND REPLACED CRACKED BEAM WITH FABRICATED PART IAW CRJ200 SRM 51-42-06, 51-42-21 AND EA 105-2023-042 REV IR
